Hi, I am 16 years old. My boyfriend and I had sex the 6th and the condom broke. He pulled out RIGHT before he started ejaculating. When he pulled out he realized it broke. The next day(the 7th) I took the Plan B one step pill just in case. I was expecting to get my period the 8th and now three days have passed. My periods are regular and come every 28 days and last 7 days. Should I be worried? When should I expect my period to come? Do you think it will skip a month? I am so stressed over this.
Welcome to ehealthforum,
If you have taken emergency contraceptive pills (ECP) within 48 hours of the unprotected sexual contact, it should work in preventing pregnancy. Since it contains high doses of hormones, it can disrupt your normal hormonal pattern, and cause bleeding and period abnormalities. Withdrawal bleeding usually occurs after about 5-7 days of taking the ECP. Wait and watch for your next periods/withdrawal bleeding which might be delayed. If periods do not start within 10 days of expected period dates then consider visiting your doctor/gynecologist for further evaluation and assistance. If you suspect to be pregnant, look out for development of any other new symptoms suggestive of early pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.